On modified Szász-Mirakyan operators.

Walczak, Zbigniew

Novi Sad Journal of Mathematics (2003)

  • Volume: 33, Issue: 1, page 93-107
  • ISSN: 0352-0900

How to cite


Walczak, Zbigniew. "On modified Szász-Mirakyan operators.." Novi Sad Journal of Mathematics 33.1 (2003): 93-107. <http://eudml.org/doc/124048>.

author = {Walczak, Zbigniew},
journal = {Novi Sad Journal of Mathematics},
keywords = {degree of approximation; exponential weighted space},
language = {eng},
number = {1},
pages = {93-107},
publisher = {University of Novi Sad, Faculty of Science, Institute of Mathematics},
title = {On modified Szász-Mirakyan operators.},
url = {http://eudml.org/doc/124048},
volume = {33},
year = {2003},

AU - Walczak, Zbigniew
TI - On modified Szász-Mirakyan operators.
JO - Novi Sad Journal of Mathematics
PY - 2003
PB - University of Novi Sad, Faculty of Science, Institute of Mathematics
VL - 33
IS - 1
SP - 93
EP - 107
LA - eng
KW - degree of approximation; exponential weighted space
UR - http://eudml.org/doc/124048
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.